Mathematics at the University of Zimbabwe. Its past and future

  • T Shonhiwa Dept. of Mathematics, University of Zimbabwe, P. O. Box MP 167, Mt. Pleasant, Harare, Zimbabwe

Abstract



When requested to write about the history of Mathematics at the University of Zimbabwe (UZ), I was surprised to find out that there was very little documented information about it. Apparently, this fairly important aspect of the subject had escaped the practitioners of Mathematics at the University of Zimbabwe. It is my hope then, that the lesson has been learnt.

The Zimbabwe Science News Volume 33(3) July - September 1999, pp. 59-62
Section
Articles

Journal Identifiers


eISSN: 1016-1503